Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Planar line families. II


Authors: Preston C. Hammer and Andrew Sobczyk
Journal: Proc. Amer. Math. Soc. 4 (1953), 341-349
MSC: Primary 52.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0056942-3
MathSciNet review: 0056942
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. C. Hammer and A. Sobczyk, Planar line families. I, Proceedings of the American Mathematical Society vol. 4 (1953) pp. 226-233. MR 0053533 (14:787a)
  • [2] P. C. Hammer, Convex bodies associated with a convex body, Proceedings of the American Mathematical Society vol. 2 (1951) pp. 781-793. MR 0052802 (14:678e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.0X

Retrieve articles in all journals with MSC: 52.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0056942-3
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society